U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

My baby has crying and fever after hib vaccine..normal?

1 doctor answer2 doctors weighed in
Dr. Scott Katz
Pediatrics 26 years experience
Yes: Since most vaccines are given as injections, it is normal for any age person to have fever and soreness after administration. If it persists more than a few days, the fever is significant or you are uncomfortable with your child's well being: call your pediatrician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.